# SDR 99ZZZX47

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N712AL
- Make and model: Skrsky S76A
- Aircraft serial: 760280
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100051
- Condition: Debonded
- Location: Main Rotor
- Part time: 7,639 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING 500-HOUR INPSECTION, TIP RIB STRAP DEBONDED, (RECURRING PROBLEM).  TIP RIB STRAPS REPLACED BY C.T.I. 04-04-97, TT:  6,245.1 HOURS. 05-19-97, TT:  6,340.1 HOURS, AND 12-23-97, TT:  7,207.8 HOURS.
